# SDR SWAA2015091043712

- Difficulty date: September 8, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 52,422 hours, 30,438 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 65C280344
- Condition: Faulty
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIR TURN BACK, AFTER GEAR RETRACTION NOSE GEAR GREEN & RED LIGHTS ILLUMINATED.  NO OVERWEIGHT LANDING & NO EMER DECLARED.  R & R NLG SENSOR IAW AMM.
